# SDR F3LA200700001

- Difficulty date: January 7, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON LOWER SURFACE OF FLOOR PANEL 262FF.  REPLACED FLOOR PANEL PER WORK CARD C534103-2.
